# SDR ASAA2016111618712

- Difficulty date: November 16, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 9,834 hours, 3,217 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE HF ATTEMPTS MADE ON BOTH RADIOS WITH NO RESPONSE FROM MULTIPLE FREQUENCIES. ATTEMPTS MADE OVER KGEG AT APPROXIMATELY 2135Z AND RECAP AT 2235Z. AT BOTH LOCATIONS, AUTOMATED TRANSMISSIONS OF TIME HACKS WERE RECEIVED ON BOTH HF RADIOS. GROUNDED - YES. ON DEFERRAL.
